# SDR ASAA2016050416663

- Difficulty date: May 4, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 10,034 hours, 3,279 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 3043002
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU ON LINE, SUPPLYING POWER, APU DROPPED OFF LINE NO ELECTRICAL POWER, FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  INTERROGATED FMC AND FOUND APU FAULT CODE 49-94299 STARTER GENERATOR OIL FILTER CLOGGED".  ACFT CHECKED AND RELEASED IAW MEL 49-1B, APU INOPERATIVE, NO DEFECTS NOTED ON TAIL CONE.  ACCOMPLISHED FIM TASK 49-90, TASK 809, STEPS 1 THRU 4, NO CONTAMINATION FOUND IN MAGNETIC DRAIN PLUG.  R & R OIL FILTER REF AMM 49-91-12 NO CONTAMINATION FOUND IN USED FILTER.  FOUND BAD FILTER BYPASS SWITCH, R & R FILTER BYPASS SWITCH REF AMM 49-91-13, CDU BITE CHECK LOGS NO CURRENT FAULTS. LEAK CHECK ON FILTER, DRAIN PLUG, AND BYPASS SWITCH GOOD. THIS CLEAR MEL 49-IB.
